# SDR SWAA2014090931749

- Difficulty date: August 25, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 58,839 hours, 47,204 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD TE AFT FLAP DELAMINATED.  R & R AFT FLAP IAW MM.
